RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1954, Volume 9, Issue 3(61)  


The present state of investigations in the foundations of mathematics
A. Mostowski
3
Some problems of the qualitative theory of differential equations
V. V. Nemytskii
39
Some problems of nonlinear analysis
M. A. Krasnosel'skii
57

Scientific notes and problems
On a method of integration of partial differential equations of the first order
I. S. Arzhanykh
115
Extension of the method of characteristics to simultaneous partial differential equations of the first order
I. S. Arzhanykh
119
On the method of iterations
V. M. Dubrovskii
127
The determination of a completely additive function by its values on half-spaces
P. O. Kostelyanets, Yu. G. Reshetnyak
135
On the solution of Cauchy's problem for regular systems of linear partial differential equations
A. G. Kostyuchenko, G. E. Shilov
141
On an indeterminate equation in Hilbert space and its application in potential theory
S. G. Krein
149
On implicit functions
L. D. Kudryavtsev
155
On the ring of functions with absolutely convergent Fourier series
Z. I. Leibenzon
157
On the signs of the solution of a system of linear equations
V. S. Mikhel'son
163
On the continuous dependence of the solution of Cauchy's problem upon the initial data
A. D. Myshkis, U. K. Grinfel'd
171
On the curves and two-dimensional surfaces along which a solution of the wave equation can have a discontinuity
I. G. Petrovskii, L. A. Chudov
175
On some criteria of locally nilpotent groups
B. I. Plotkin
181
On the mutual disposition of the lines of regression
N. A. Sapogov
187
On the variation of lengths and directions in pseudo-conformal mappings
B. A. Fuks
193
On conditions of pseudo-conformality of a mapping of four-dimensional space
B. A. Fuks
201
Determination of the value of the measure for a region of $n$-dimensional Euclidean space from its values for all half-spaces
A. A. Khachaturov
205

Methodical notes
A simple proof of the mean-value theorem for harmonic functions
B. P. Demidovich
213

In the Moscow Mathematical Society
Meetings of the Moscow Mathematical Society
215

Mathematical Events in the USSR
Sergei Pavlovich Finikov (photo)
Sergei Pavlovich Finikov (on his seventieth birthday)
G. F. Laptev
245
Meetings of the Town's Mathematical Seminar in Leningrad
253
XVI Moscow School Mathematical Competition
D. E. Men'shov, I. R. Shafarevich, E. A. Morozova, V. M. Zolotarev
257
School Mathematical Competition in Kishinev
I. A. Itskovich, K. S. Sibirskii
263

Reviews and Bibliography
Historical-Mathematical Investigations, vols. IV, V (review)
V. F. Rogachenko
267
Sh.  E. Mikeladze, Numerical methods of mathematical analysis (review)
B. L. Ginzburg
274
On book “Numerical methods of mathematical analysis” by Sh. E. Mikeladze
A. I. Zhukov
276
V. A. Unkovskii, Theory of probability (review)
V. V. Petrov, Yu. V. Linnik
278

Letters to the Editor
Comments on the paper “A three- and a four-dimensional analogue of Pascal's theorem” by D. D. Mordukhai-Boltovskii
I. Metel'ka
283
Correction
F. R. Gantmakher
284
Correction
G. P. Tolstov
284
Correction
285
To the paper “Classification of three-dimensional Riemannian spaces according to groups of motions”
G. I. Kruchkovich
285
Успехи математических наук
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019